# SDR CALA2019020800222

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 20, RIGHT, DOOR STOP NO.1 LOWER INBD HOLE HAS A CRACK INDICATION AT 12 O''CLOCK POSITIONS, IN FRAME, AS VIEWED FACING FRAME, AD RELATED TASK (A3NB-53-4-6304), PER HAECO NR 929 2315, GEN BY MECH V061671 REMOVED & REPLACED RH FR20 NO.1 INTERCOASTAL IAW A320 SRM 51-72- 11-911-002. MECH V913402, INSP BY LC-61
